AJCM  Vol.3 No.4 , December 2013
A New Recombination Tree Algorithm for Mean-Reverting Interest-Rate Dynamics
Abstract: In light of the fact that no existing tree algorithms can guarantee the recombination property for general Ornstein-Uhlenbeck processes with time-dependent parameters, a new trinomial recombination-tree algorithm is designed in this research. The proposed algorithm enhances the existing mechanisms in interest-rate modelings with the comparisons to [1,2] methodologies, and the proposed framework provides a more efficient way in discrete-time mean-reverting simulations.
Cite this paper: P. Lin, "A New Recombination Tree Algorithm for Mean-Reverting Interest-Rate Dynamics," American Journal of Computational Mathematics, Vol. 3 No. 4, 2013, pp. 291-296. doi: 10.4236/ajcm.2013.34038.

[1]   J. Hull and A. White, “Pricing Interest-Rate-Derivative Securities,” Review of Financial Studies, Vol. 3, No. 4, 1990, pp. 573-592.

[2]   F. Black, E. Derman and W. Toy, “A One-Factor Model of Interest Rates and Its Application to Treasury Bond Options,” Financial Analysts Journal, Vol. 46, No. 1, 1990, pp. 33-39.

[3]   T. H. Cormen, C. E. Leiserson, R. L. Rivest and C. Stein, “Introduction to Algorithms,” 3rd Edition, The MIT Press, Cambridge, 2009.

[4]   J. Hull, “Options, Futures, and Other Derivatives,” 7th Edition, Prentice Hall, Upper Saddle River, 2008.

[5]   D. Brigo and F. Mercurio, “Interest Rate Models-Theory and Practice,” 2nd Edition, Springer, New York, 2006.